Alert archive / Puerto Rico / Small Craft Advisories in 2015

Small Craft Advisory 30, NWS JSJ

July 4, 2015

NWS JSJ issued this small craft advisory at Jul 4, 2015, 3:21 PM CDT. It took effect at Jul 4, 2015, 4:00 PM CDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2015, 3:21 PM CDT (20:21 UTC)
In effect from
Jul 4, 2015, 4:00 PM CDT
Expired
Jul 6, 2015, 10:00 AM CDT
In force
42 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WHCA72 TJSJ 042021
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
421 PM AST SAT JUL 4 2015

...WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS MARINE
CONDITIONS THROUGH AT LEAST SUNDAY...

.HIGH PRESSURE ANCHORED IN THE CENTRAL ATLANTIC WILL MAINTAIN
MODERATE TO FRESH TRADE WINDS ACROSS THE OUTER WATERS AND
PASSAGES. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFTS.

AMZ715-722-725-050430-
/O.CAN.TJSJ.SC.Y.0029.000000T0000Z-150705T2100Z/
/O.NEW.TJSJ.SC.Y.0030.150704T2100Z-150705T2100Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
421 PM AST SAT JUL 4 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM AST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM AST SUNDAY. 

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-050430-
/O.CAN.TJSJ.SC.Y.0029.000000T0000Z-150705T2100Z/
/O.NEW.TJSJ.SC.Y.0030.150704T2100Z-150706T0300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
421 PM AST SAT JUL 4 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM AST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM AST SUNDAY. 

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-050430-
/O.EXT.TJSJ.SC.Y.0029.000000T0000Z-150706T0900Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
421 PM AST SAT JUL 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM AST MONDAY...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
700 
WHCA72 TJSJ 050153
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
953 PM AST SAT JUL 4 2015

...WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS MARINE
CONDITIONS THROUGH AT LEAST SUNDAY...

.HIGH PRESSURE ANCHORED IN THE CENTRAL ATLANTIC WILL MAINTAIN
MODERATE TO FRESH TRADE WINDS ACROSS THE OUTER WATERS AND
PASSAGES. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFTS.

AMZ715-722-725-051000-
/O.CON.TJSJ.SC.Y.0030.000000T0000Z-150705T2100Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
953 PM AST SAT JUL 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM AST SUNDAY...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-051000-
/O.CON.TJSJ.SC.Y.0029.000000T0000Z-150706T0900Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
953 PM AST SAT JUL 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST MONDAY...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-051000-
/O.CON.TJSJ.SC.Y.0030.000000T0000Z-150706T0300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
953 PM AST SAT JUL 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM AST
SUNDAY...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
984 
WHCA72 TJSJ 050826
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
426 AM AST SUN JUL 5 2015

...WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS MARINE
CONDITIONS THROUGH SUNDAY NIGHT...

.HIGH PRESSURE ANCHORED IN THE CENTRAL ATLANTIC WILL MAINTAIN
MODERATE TO FRESH TRADE WINDS ACROSS THE OUTER WATERS AND
PASSAGES. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFTS.

AMZ715-722-725-051630-
/O.CON.TJSJ.SC.Y.0030.000000T0000Z-150705T2100Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
426 AM AST SUN JUL 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM AST THIS
AFTERNOON...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-051630-
/O.CON.TJSJ.SC.Y.0029.000000T0000Z-150706T0900Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
426 AM AST SUN JUL 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST MONDAY...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-051630-
/O.CON.TJSJ.SC.Y.0030.000000T0000Z-150706T0300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
426 AM AST SUN JUL 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM AST THIS
EVENING...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
640 
WHCA72 TJSJ 051418
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1018 AM AST SUN JUL 5 2015

...WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS MARINE
CONDITIONS THROUGH SUNDAY NIGHT...

.HIGH PRESSURE ANCHORED IN THE CENTRAL ATLANTIC WILL MAINTAIN
MODERATE TO FRESH TRADE WINDS ACROSS THE OUTER WATERS AND
PASSAGES. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFTS.

AMZ715-722-725-052100-
/O.CON.TJSJ.SC.Y.0030.000000T0000Z-150705T2100Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
1018 AM AST SUN JUL 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM AST THIS
AFTERNOON...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-052230-
/O.CON.TJSJ.SC.Y.0029.000000T0000Z-150706T0900Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1018 AM AST SUN JUL 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST MONDAY...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-052230-
/O.CON.TJSJ.SC.Y.0030.000000T0000Z-150706T0300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1018 AM AST SUN JUL 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM AST THIS
EVENING...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
133 
WHCA72 TJSJ 052026
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
426 PM AST SUN JUL 5 2015

...WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS MARINE
CONDITIONS THROUGH SUNDAY NIGHT...

.HIGH PRESSURE OVER THE WESTERN AND CENTRAL ATLANTIC IS WEAKENING
SLIGHTLY AND TRADE WINDS ARE WEAKENING A LITTLE TOO. HAZARDOUS
SEAS WILL PERSIST OVER SOME OF THE SURROUNDING WATERS.

AMZ715-722-725-052130-
/O.CAN.TJSJ.SC.Y.0030.000000T0000Z-150705T2100Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
426 PM AST SUN JUL 5 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS ARE DECREASING SLIGHTLY AND HAVE GONE BELOW SMALL
CRAFT ADVISORY CRITERIA. HOWEVER...SMALL CRAFT SHOULD REMAIN
CAUTIOUS.

$$

AMZ732-741-060430-
/O.EXT.TJSJ.SC.Y.0029.000000T0000Z-150706T1500Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
426 PM AST SUN JUL 5 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM AST MONDAY...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-060430-
/O.EXT.TJSJ.SC.Y.0030.000000T0000Z-150706T1500Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
426 PM AST SUN JUL 5 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM AST MONDAY...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
925 
WHCA72 TJSJ 060147
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
947 PM AST SUN JUL 5 2015

...WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS MARINE
CONDITIONS THROUGH MONDAY MORNING...

.HIGH PRESSURE OVER THE WESTERN AND CENTRAL ATLANTIC IS WEAKENING
SLIGHTLY AND TRADE WINDS ARE WEAKENING A LITTLE TOO. HAZARDOUS
SEAS WILL PERSIST OVER SOME OF THE SURROUNDING WATERS.

AMZ710-061000-
/O.CON.TJSJ.SC.Y.0030.000000T0000Z-150706T1500Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
947 PM AST SUN JUL 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST
MONDAY...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-061000-
/O.CON.TJSJ.SC.Y.0029.000000T0000Z-150706T1500Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
947 PM AST SUN JUL 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST
MONDAY...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
439 
WHCA72 TJSJ 060806
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
406 AM AST MON JUL 6 2015

...WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS MARINE
CONDITIONS THROUGH THIS MORNING...

.HIGH PRESSURE OVER THE WESTERN AND CENTRAL ATLANTIC IS WEAKENING
SLIGHTLY AND TRADE WINDS ARE WEAKENING A LITTLE TOO. HAZARDOUS
SEAS WILL PERSIST OVER SOME OF THE SURROUNDING WATERS.

AMZ710-061500-
/O.CON.TJSJ.SC.Y.0030.000000T0000Z-150706T1500Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
406 AM AST MON JUL 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST THIS
MORNING...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-061500-
/O.CON.TJSJ.SC.Y.0029.000000T0000Z-150706T1500Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
406 AM AST MON JUL 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST THIS
MORNING...

* WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
398 
WHCA72 TJSJ 061439
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1039 AM AST MON JUL 6 2015

...WINDS AND SEAS CONTINUE TO SLOWLY DECREASE...

.HIGH PRESSURE OVER THE WESTERN AND CENTRAL ATLANTIC IS WEAKENING
SLIGHTLY AND TRADE WINDS ARE WEAKENING A LITTLE TOO. SEAS WILL
REMAIN CHOPPY OVER SOME OF THE SURROUNDING WATERS.

AMZ710-061545-
/O.EXP.TJSJ.SC.Y.0030.000000T0000Z-150706T1500Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1039 AM AST MON JUL 6 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM AST THIS MORNING...

WINDS AND SEAS ARE SLOWLY DECREASING AND ARE NOT EXPECTED TO MEET
SMALL CRAFT ADVISORY CRITERIA PAST 11 AM AST.

$$

AMZ732-741-061545-
/O.EXP.TJSJ.SC.Y.0029.000000T0000Z-150706T1500Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1039 AM AST MON JUL 6 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM AST THIS MORNING...

WINDS AND SEAS ARE SLOWLY DECREASING AND ARE NOT EXPECTED TO MEET
SMALL CRAFT ADVISORY CRITERIA PAST 11 AM AST.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 4, 2:26 PM CDT, 55 minutes earlier.

Area forecast discussion, Jul 4, 2:26 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
326 PM AST SAT JUL 4 2015

.DISCUSSION...DRY ADVECTION KILLED OFF AN ALREADY SLIM CHANCE OF
SHOWERS TODAY AND SUNDAY WILL LIKELY BE SIMILAR. GFS SHOWS PRECIPITABLE
WATER FALLING BELOW 1.3 INCHES TONIGHT/SUNDAY THOUGH A BRIEF
INCREASE SUNDAY NIGHT MIGHT BRING ISOLATED/SCATTERED SHOWERS. NEXT
DECENT CHANCE OF SHOWERS TO BE TUE AS A TROPICAL WAVE WILL QUICKLY BRUSH
BY THE ISLANDS.

&&

.AVIATION...VFR THROUGH SUNDAY AS SHRA WILL BE ISOLD AT MOST AND
CIGS RATHER HIGH. WIND BLW FL180 E 24-38 KT BCMG ENE 20-32 KT SUN
AND E 14-26 KT SUN NITE.

&&

.MARINE...MODERATE TO FRESH TRADE WINDS TO CONTINUE INTO SUN BUT
FINALLY SUBSIDE SOMEWHAT BY MON. SEAS ACCORDINGLY WILL DROP MORE
INTO THE 4 TO 6 FT RANGE...AND LAST WELL INTO THIS NEXT WEEK.

&&

.FIRE WEATHER...RELATIVE HUMIDITY AT CAMP SANTIAGO AT 3PM WAS AT
40 PERCENT AND STILL QUITE BREEZY. POTENTIAL FOR RED FLAG
CONDITIONS APPEARS HIGHER ON SUNDAY AS WIND FLOW WILL BE
SUBSTANTIALLY MORE OFFSHORE AND DOWN THE MOUNTAIN IN SOME
LOCATIONS. SO FIRE WEATHER WATCH WAS ISSUED FOR LATE MORNING INTO
AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  79  89  79  91 /  10  10  40  40
STT  80  90  79  89 /  10  10  30  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...RED FLAG WARNING UNTIL 5 PM AST THIS AFTERNOON FOR SOUTH COASTAL
     PLAINS AND MONA ISLAND.

     SMALL CRAFT ADVISORY UNTIL 5 PM AST THIS AFTERNOON FOR SOUTHWEST.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     FOR SOUTH COASTAL PLAINS AND MONA ISLAND.

VI...SMALL CRAFT ADVISORY UNTIL 5 PM AST SUNDAY FOR ST. THOMAS/ST.
     JOHN/ADJACENT ISLANDS.

AM...SMALL CRAFT ADVISORY UNTIL 5 PM AST SUNDAY FOR COASTAL WATERS
     OF NORTHERN USVI AND CULEBRA OUT 10 NM-COASTAL WATERS OF
     SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM.

     SMALL CRAFT ADVISORY UNTIL 5 AM AST MONDAY FOR CARIBBEAN WATERS
     OF PUERTO RICO FROM 10 NM TO 17N-MONA PASSAGE SOUTHWARD TO
     17N.

     SMALL CRAFT ADVISORY UNTIL 5 PM AST SUNDAY FOR ANEGADA PASSAGE
     SOUTHWARD TO 17N.

     SMALL CRAFT ADVISORY UNTIL 11 PM AST SUNDAY FOR ATLC WATERS OF
     PUERTO RICO AND USVI FROM 10NM TO 19.5N.

&&

25/54
Hazardous weather outlook, Jul 4, 2:06 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
306 PM AST SAT JUL 4 2015

AMZ710>745-PRZ001>013-051915-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
306 PM AST SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

.RIP CURRENTS...THERE IS A MODERATE/HIGH RISK OF RIP CURRENTS FOR
ALL OF PUERTO RICO EXCEPT IN THE PROTECTED WATERS WEST OF
AGUADILLA. PLEASE REFER TO THE SURF ZONE FORECAST (SRFSJU) FOR
FURTHER INFORMATION.

.FIRE...THE FIRE DANGER WILL DECREASE LATE THIS AFTERNOON ACROSS
THE SOUTH COASTAL PLAINS OF PUERTO RICO. A RED FLAG WARNING IS IN
EFFECT UNTIL 6 PM AST TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH IS IN EFFECT ON SUNDAY FOR THE SOUTH COASTAL
PLAINS OF PUERTO RICO. THERE WILL CONTINUE TO BE AN ELEVATED RISK
OF RIP CURRENTS AROUND THE ISLAND INTO AT LEAST EARLY NEXT WEEK.
NO OTHER HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTER
ARE ENCOURAGED TO REPORT HIGH WINDS...WATERSPOUTS...OR RIP
CURRENTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN. REPORT FIRES
TO YOUR LOCAL FIRE DEPARTMENT.

AMZ715-725-VIZ001-002-051915-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
306 PM AST SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

.RIP CURRENTS...THERE IS A MODERATE/HIGH RISK OF RIP CURRENTS FOR
THE U.S. VIRGIN ISLANDS WITH THE HIGHEST RISK IN SAINT CROIX.
PLEASE REFER TO THE SURF ZONE FORECAST (SRFSJU) FOR FURTHER
INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MODERATE TO HIGH RIP CURRENT RISK IS EXPECTED TO CONTINUE INTO
EARLY NEXT WEEK. NO OTHER HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTER ARE ENCOURAGED TO REPORT HIGH WINDS...WATERSPOUTS OR RIP
CURRENTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 3:14 AM CDTRed Flag WarningJSJ13 hr
Jul 4, 4:12 AM CDTRip Current StatementJSJ15 hr
Jul 4, 1:55 PM CDTFire Weather WatchJSJ14 hr

Nearby

Small Craft Advisories in Puerto Rico, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.